# SDR XN0A1333

- Difficulty date: May 31, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Aircraft time: 43,189 hours, 34,257 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

NOSE GEAR DOOR LIGHT STAYED ON AFTER BLOCK OUT, WENT OUT WHEN BLOCKED IN.   INSPECTED NOSE GEAR DOOR LOCKING POSITION LIGHT SWITCHES IAW B727 MM CHAPTER 32-61-71.  NO DEFECTS NOTED.
